On a Class of Self-Adjoint Compact Operators in Hilbert Spaces and Their Relations with Their Finite-Range Truncations

De la Sen, M. . Abstract and Applied Analysis 2013. 2013 (890657) :-

Locate this article in:

Bibtex

@article{CIS-317858,
  Author = {De la Sen, M.},
  Title = {On a Class of Self-Adjoint Compact Operators in Hilbert Spaces and Their Relations with Their Finite-Range Truncations},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {890657},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles